# SDR DALA2023062605128

- Difficulty date: June 20, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 58,871 hours, 30,690 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 ENGINE FIRE DETECTION SYSTEMS - LOOP B. CORRECTIVE ACTION: R+R PYLON FIRE LOOP IAW A319 AMM 26-12. (2825086)
